Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from asthma attacks. Taking prednisone, having heart palpitations, tingling in arms, legs. Normal side-effects?

Hi I suffer with asthma and recently my asthma became worse. After going to the doctor he prescribed me prednisone . I have been taking these for 2 weeks an have some side effects from them like heart palpitations an numbness an tingling in my left arm an sometimes my legs, I feel very twitchy an my hands tremble constantly to the point of not being able to hold a pen or knife an fork properly. My legs are shaky also. Is this normal whilst taking these tablets.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  1749
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
welcome to HCM
as per the details u have given , u just had recoverd from the ACUTE SEVERE ASTHMA. so thats why your doctor has prescribed prednosone orally,
normally these prednisone tablets doesnt give any side effects when you use them for short periods except some gastric irritation..
what ever the symptoms you are telling propably due to usage of other anti-astma meds known as BETA2 AGONIST like salbutamol, levosalbutamol, salmetorol.
so i advise you to check wthether you are using these pills???
and one more thing is , you can now taper your prednisone tablets slowly and start using ROTAHLER WITH ROTACAPS . these totacaps are well tolerated and very safe for long term usage also....

hope u got the better information now...
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor